RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 7, Pages 177–225 (Mi fpm1012)  

This article is cited in 5 scientific papers (total in 5 papers)

Classification of potential structures on the Minkowski space with respect to subgroups of the Poincaré group

M. A. Parinov

Ivanovo State University

Abstract: We obtain a complete description of the potential structures (covector fields) on the Minkowski space that admit subgroups of the Poincaré group. Seven classes of the Maxwell spaces that admit subgroups of the Poincaré group are described.

Full text: PDF file (387 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:4, 3192–3226

Bibliographic databases:

UDC: 514.83+514.7

Citation: M. A. Parinov, “Classification of potential structures on the Minkowski space with respect to subgroups of the Poincaré group”, Fundam. Prikl. Mat., 12:7 (2006), 177–225; J. Math. Sci., 151:4 (2008), 3192–3226

Citation in format AMSBIB
\Bibitem{Par06}
\by M.~A.~Parinov
\paper Classification of potential structures on the Minkowski space with respect to subgroups of the Poincar\'e group
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 7
\pages 177--225
\mathnet{http://mi.mathnet.ru/fpm1012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314018}
\zmath{https://zbmath.org/?q=an:1151.53018}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 151
\issue 4
\pages 3192--3226
\crossref{https://doi.org/10.1007/s10958-008-9037-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49349103241}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1012
  • http://mi.mathnet.ru/eng/fpm/v12/i7/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Parinov, “Wave solutions admitting elliptic helices to Maxwell equations”, Russian Math. (Iz. VUZ), 53:4 (2009), 62–66  mathnet  crossref  mathscinet
    2. Erina E.S., “Ob odnom algoritme polucheniya pervykh integralov uravnenii lorentsa”, Matematika i ee prilozheniya. zhurnal ivanovskogo matematicheskogo obschestva, 2011, no. 1, 49–56  elib
    3. Erina E.S., Lebedeva V., Parinov M.A., “O neterovykh prostranstvakh maksvella, dopuskayuschikh odnomernye i trekhmernye gruppy simmetrii”, Matematika i ee prilozheniya. zhurnal ivanovskogo matematicheskogo obschestva, 2011, no. 1, 57–66  elib
    4. Erina E.S., Parinov M.A., “Faktory bessel-khagena dlya nekotorykh podgrupp gruppy puankare”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2012, no. 1, 118–118  zmath  elib
    5. E. S. Erina, M. A. Parinov, “Noetherian Maxwell spaces and Bessel-Hagen factors”, Proc. Steklov Inst. Math., 278 (2012), 60–66  mathnet  crossref  mathscinet  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:170
    Full text:61
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020